# SDR USAASB08046

- Difficulty date: July 2, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEAT ROWS 20 AND 21 INOPERATIVE.   MAINTENANCE REPAIRED BROKEN WIRES AT SPLICE.  OPERATIONAL CHECK GOOD.  (S)
